# SDR DALA2017051804087

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM BS 690, RBL 10 - 14 HAS CORROSION.  INSPECTED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE FLOORBEAM IAW0 SRM AND DRAWING.
